Academic
Publications
Universal Health Insurance and Health Care Access for Homeless Persons

Universal Health Insurance and Health Care Access for Homeless Persons,10.2105/AJPH.2009.182022,American Journal of Public Health,S. W. Hwang,J. J. M.

Universal Health Insurance and Health Care Access for Homeless Persons   (Citations: 2)
BibTex | RIS | RefWorks Download
Journal: American Journal of Public Health - AMER J PUBLIC HEALTH , vol. 100, no. 8, pp. 1454-1461, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: